# SDR UPS02837887

- Difficulty date: February 21, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 L2 DOOR CORNER UPPER AFT SHOWS CRACK INDICATION IN REPAIR AREA GOING TO FASTENER HOLE.  REMOVED EXISTING DOUBLERS, ROUTED OUT CRACK, FABBED AND INSTALLED REPAIR DOUBLERS IAW DC8 SRM 53-2-0 FIG 18.
